Nguyen Huu Du

Managing Director

(04) 36 23 15 30

nhdu AT viasm.edu.vn | dunh AT vnu.edu.vn

Education and academic degrees:

- B.A., Mathematics, University of Hanoi, 1979 (with honors).

- Ph.D., Probability and Statistics, University of Hanoi, 1990.

- Professor, 2002.

B.A Diploma:

• Period: 1975 to 1979

• Major Field of Study: Theory of Probability and Statistics

• Title of Thesis: Characteristic Problem in Probability Distributions

• Name of University: Faculty of Mathematics, Hanoi University.

Ph. D Diploma:

Period: 1987 to 1990

• Title of Thesis : Compactification Method for Solving Optimal Control Problem of Degenerate Diffusion Processes

• Supervisor: Professor N.E. Karoui,

• Name of University: University of Paris VI, France.

Title of Professor: 2006

Major Research interests:

• Theory of Optimal Control Problem for Stochastic Processes

• Stability of Dynamical Systems Described by Implicit Difference Equations or Algebraic Differential Equations.

• Stability of Stochastic Differential Equations

• Stability Radii

• Dynamics on Times Scales

• Applications of Random Dynamical Systems in Ecology and Environment

• Mathematical Methods in Finance

Positions Held:

• 1997-2006 Vice – Dean of Faculty of Mathematics, Mechanics and Informatics, VNU

• 2006-2013 Vice Rector of Hanoi University of Science-VNU

• 2008-2013 General Secretary of Vietnam Mathematical Society

• 2011-2013 Co Director of Francophonie Institute of Informatics

• 2013 President of Vietnam Mathematical Society

• 2013 Managing Director of Vietnam Institute for Advanced Study in Mathematics

• Editor of VNU Journal of Science

• Editor of Vietnam Journal of Mathematics

• Editor of Acta Mathematica Vietnamica

• Editor of Asian-European J. of Mathematics.

• Editor of East Asian Journal of Mathematics

Main Lectures and Training Courses:

• Introduction to Fundamental Mathematical Analysis

• Mathematical Models in Economy and Biology

• Introduction to Linear Algebra

• Fundament of Probability Theory

• Introduction to Stochastic Processes and Their Applications

• Theory of Stochastic Processes and Its Application in Economy and Biology

• Optimal Control Problem for Deterministic and Stochastic Systems

• Markov Processes

• Random Dynamical Systems.

Books:

1. Lectures on Mathematical Analysis

2. Statistical Analysis and Prediction

3. Optimal Control for Deterministic and Stochastic Systems

Supervising:

• 11 Ph. D Students

• 30 Master Students

Publications:

List of publications in MathSciNet,

  1.  Nicole E. N; Du N.H; Monique M. P., Existence d'un filtre markovien optimal en contrôle partiellement observable,  C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 1, 31-34.
  2. Nicole E. N; Du N.H; Monique M. P., Compactification methods in the control of degenerate diffusions: existence of an optimal control. Stochastics 20 (1987), no. 3, 169-219.
  3. Du N.H., Nhung T. V.,  On Lyapunov Exponents of Regular Systems Perturbed by White, Series Reports on Dynamical Systems,  167(1987).
  4. Nicole E. N; Du N.H; Monique M. P., Existence of an optimal Markovian filter for the control under partial observations. SIAM J. Control Optim. 26 (1988), no. 5, 1025-1061.
  5. Du N.H., Nhung T. V.,  On the Stability of Difference Equations Perturbed by White Noise, Wissenschaftliche   Zeitschrift (Technische Hosch. Zwickow, 16(1990), 32-33.
  6. Du N.H., Nhung T. V., Lyapunov spectrum of ergodic stationary systems perturbed by white noise. Stochastics Stochastics Rep. 27 (1989), no. 1, 23-31.
  7. Du N.H., Nhung T. V., Relations between the sample and moment Lyapunov exponents. Stochastics Stochastics Rep. 37 (1991), no. 4, 201-211.
  8. Du N.H., Nhung T. V., On the one point Lyapunov spectrum of ergodic stationary difference systems perturbed by random noise. Vietnam J. Math. 25 (1997), no. 2, 141-150.
  9.   Du, N. H.  On the comparison of the stability and control problem of differential systems. Stochastic Anal. Appl. 16 (1998), no. 3, 533-551.
  10.  Du, N. H.; Na P. L.; Relation between the spectrum of operators and Lyapunov exponents. Acta Math. Vietnam. 23 (1998), no. 1, 95-106.
  11.   Du, N. H.  Compactification methods in a control problem of jump processes under partial observations. Vietnam J. Math. 26 (1998), no. 1, 29-44.
  12.  Du, N. H.  Stability radii of linear differential algebraic equations. Vietnam J. Math. 27 (1999), no. 4, 379-382.
  13.  Du, N. H. Optimal control problem for the Lyapunov exponents of random matrix products. J. Optim. Theory Appl. 105 (2000), no. 2, 347-369.
  14.  Du, N. H.  On the existence of bounded solutions for Lotka-Volterra equations. Acta Math. Vietnam. 25 (2000), no. 2, 145-159.
  15.  Loi, L. C.; Du, N. H.; Anh, P. K. On linear implicit non-autonomous systems of difference equations. J. Difference Equ. Appl. 8 (2002), no. 12, 1085-1105.
  16.  Du, N. H.  A Furstengerg-Kifer decomposition for implicit difference equations and its applications.  Random Oper. Stochastic Equations 11 (2003), no. 2, 151-166.
  17.  Du, N. H.  ; Lien D. T.; Linh V. Hoang, On complex stability radii for implicit discrete time systems. Vietnam J. Math. 31 (2003), no. 4, 475-488.
  18.  Du, N. H. Quoc P. V., Optimal control problem for Liapunov exponents of two-dimensional systems. Random Oper. Stochastic Equations 12 (2004), no. 1, 11–34.
  19.  Pham Ky Anh; Nguyen Huu Du; Le Cong Loi Connections between implicit difference equations and differential-algebraic equations. Acta Math. Vietnam. 29 (2004), no. 1, 23–39.
  20.  Du, N. H.; Kon, R.; Sato, K.; Takeuchi, Y. Dynamical behavior of Lotka-Volterra competition systems: non-autonomous bistable case and the effect of telegraph noise. J. Comput. Appl. Math. 170 (2004), no. 2, 399-422. 
  21.  Nguyen Huu Du On an extension of Lyapunov criterion of stability for quasi-linear systems via integral inequalities methods. Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 26 -35; translation in Theory Probab. Math. Statist. No. 70 (2005), 29-40.
  22. Du, N.H, Linh, V.H., Implicit System Approach to the Robust Stability for a Class of Singularly Perturbed Linear Systems,  Systems & Control Letters, 54(2005), pp. 33-41.
  23. Du, N. H.; Kon, R.; Sato, K.; Takeuchi, Y., Evolution of Periodic Population Systems under Random Environment, Tohoku Mathematical Journal, 3 no 4. (2005),
  24. Du, N.H, Linh, V.H., On the Robust Stability of Implicit Linear Systems Containing a Small Parameter in the Leading Term,  IMA Journal on Mathematical Control and Information,  23(2006).
  25. Du, N.H, Linh, V.H., Stability Radii for Linear Time-varying Differential Algebraic Equations and Their Dependence on Data, Proceeding of Conference on Differential Algebraic Equations, Oberwolfach- Germany (2006).
  26. Du, N.H, Linh, V.H., Robust Stability of Differential Algebraic Equations with Respect to Dynamic Perturbations, Proceeding of Conference on Frontier of Basic Science towards Mathematics, Osaka University 2006.
  27. Du, N.H.; S., V.H., Asymptotic behavior of the solutions of a Lotka-Volterra Equation Perturbed by White Noise, J. Math. Anal. Appl. 324 (2006) 82–97.
  28. Takeuchi, Y.; Du, N. H.; Hieu, N. T.; Sato, K., Evolution of predator–prey systems described by a Lotka–Volterra equation under random environment, J. Math. Anal. Appl. 323 (2006) 938–957.
  29. Du, N.H, Linh, V.H., Stability radii for linear time-varying differential-algebraic equations with respect to dynamic perturbations, J. Differential Equations 230 (2006), 579–599.
  30. Du, N.H, Linh, V.H., Stability Radii for Linear Time-varying Differential Algebraic Equations and Their Dependence on Data, Proceeding of Conference on Differential Algebraic Equations, Oberwolfach- Germany 2006.
  31. Du, N.H.; Tien, L.H., On the Exponential Stability of Dynamic Equations on Time Scales, J. Math. Anal. Appl. 331(2007), pp. 1159–1174.
  32. Du, N.H.; Trung, T.T., Dynamics of Predator-Prey Population with Modified Leslie - Gower and Holling- Type II Schemes, Acta Mathematica Vietnamica, vol. 32, N01(2007), pp. 99-111.
  33. Du, N.H.; Duy, T.K.; Viet, V.T., Degenerate Cocycle with Index-1 and Lyapunov Exponents,  Stochastics and Dynamics, vol.7,No.2(2007), pp. 1–17.
  34. Du, N.H, Stability radii of differential algebraic equations with structured perturbations, Systems& Control Letters 57 (2008) 546–553.
  35. Du, N.H, Linh, V.H., Chuan, C.J., On Data Dependence of Stability Radii of Linear Time-varying Differential Algebraic Systems, J. of Differential Equations 245 (2008) 2078–2102.
  36. Ha, N. T.; Rodjanadid B.; Sanh N. V.; Du N. H., Stability Radii for Implicit Difference Equations, Asia-Europian J. of Mathematics, 2, no 1(2009), pp. 95-115.
  37. Du, N. H.; Sanh, N.V., Estimates of Sample Paths of Dynamical Systems Described by Stochastic Differential Equations, SouthEast Asian Bulletin of Mathematics 33(2009), pp 421-431.
  38. Du, N. H.; Evolution of lotka-volterra predator-prey systems with carrying capacity and the effect of telegraph noise,  Mathematical Biosciences and Engineering, 4(2009)
  39. Du, N. H.; Trung, T.T.; On the dynamics of predator-prey systems with Beddington - DeAngelis functional response, Asia-Europian J. of Mathematics, 4 no 1(2011)
  40. Ton T.V; Yamamoto Y.; Du N.H. and Yagi A.; Asymptotic  Behaviour of Solutions to Stochastic Phase Transition Model, Scientiae Mathematicae Japanicae, 73(2011), No 2&3.   
  41. Du, N. H.; Dang, N. H.; Dynamics of Kolmogorov systems of competitive type under the telegraph noise, Journal of Differential Equations, Volume 250, Issue 1, 1 January 2011,  386-409
  42. Du, N.H.; Loi, L.K; Duy, T.K.; Viet, V.T., On index-2 linear implicit difference equations, Linear Algebra and its Applications 434 (2011), 394–414.
  43. Du N. H, Liem N. C, Chyan C. J.  and Lin S. W.;  Lyapunov Stability of Quasilinear Implicit Dynamic Equations on Time Scales,  Journal of Inequalities and Applications, Vol. 2011 (2011), Article ID 979705 doi:10.1155/2011/979705
  44.  Du N. H.; Thuan D.D and Liem N. C; Stability radius of implicit dynamic equations with constant coefficients on time scales, Systems and Control Letters,  60 (2011) 596–603.
  45. Du, N. H.; Dang, N. H.; Asymptotic behavior of predator-prey systems perturbed by white noise, Acta Appl Math 115(2011) , pp 351–370, DOI 10.1007/s10440-011-9628-4
  46. Du N. H. and Dieu N.T.; The first attempt on the stochastic calculus on time scale, Stochastic Analysis and Applications, 29(2011),1057–1080.
  47. Ngoc Anh N.T,  Zucker J. D., Du N.H., Drogoul A. and  An V.D.,  A Hybrid Macro-Micro Pedestrians Evacuation Model to Speed up Simulation in Road Networks,  Lecture Notes in Computer Science Series, pp 371-384, volume 7068(2011), Springer. 
  48. Anh T.T., Du N.H., Trung T.T., On the permanence of Predator-Prey model with the Beddington-DeAngelis Functional response in Periodic Environment, Acta Math. Vietnam. 37 (2012), no. 2, 267-280.
  49. Du N. H. and Dieu N.T.; Stochastic dynamic equations on time scales, Acta Mathematica Vietnamica, vol.38, n0 2(2013), 317-338.
  50. Du N. H. and Liem N. C.; Linear transformations and floquet theorem for linear implicit dynamic equations on time scales, Asian-European Journal of Mathematics Vol. 6, No. 1 (2013).
  1. Du N. H, Linh V. H and Volker M.; Robust stability of differential-algebraic equations, A survey on Diffrential Algebraic Equations I, VII(2013), http://www.springer.com/978-3-642-34927-0
  2. Du N. H, Linh V. H and Volker M.; Stability and robust stability of linear time-invariant delay differential-algebraic equations, SIAM J. Matrix Anal. Appl. 34 (2013), no. 4, 1631–
  3. Du N. H, Dang N. H and Dieu N.T.; On stability in distribution of stochastic differential delay equations with Markovian switching, Systems and Control Letters, 65 (2014), 43–49. 93E15.
  4. Du, N. H.; Dang, N. H.; Asymptotic behavior of kolmogorov systems with predator-prey type in random environment, Pure Appl. Anal. 13 (2014), no. 6, 2693–2712
  5. Du, N. H.; Dang, N. H. and Yin, G.; Existence of Stationary Distributions for Kolmogorov Systems of Competitive Type under Telegraph Noise, J. Differential Equations 257 (2014), no. 6, 2078–2101.
  6. Du, N. H.; Dang, N. H. and Yin, G.; Study of Certain Stochastic Predator-Prey Models, Proceedings of Conference on Control and Its Applications, SIAM CT15 2015.
  7. Hieu N. T.,  Du N. H.,  Auger P. and Dang N. H.; Dynamical behavior of a stochastic sirs epidemic model, Math. Model. Nat. Phenom., Vol. 10, No. 2, 2015, pp. 56–73.
  8. Du N. H., Tuan P.T and Dieu N.T.; On the exponential p−stability of stochastic dynamic equations on disconnected sets, Electronic Differential Equations  No. 285(2015).
  9. Nguyen Thu Ha Nguyen Huu Du, Le Cong Loi and Do Duc Thuan, On the Convergence of Solutions to Nabla Dynamic Equations on Time Scales, Dynamic Systems and Applications 24 (2015) 451-466.
  10.  Dieu, N.T.; Du, N. H.; Dang, N. H. and Yin, G.; Classification of Asymptotic Behavior in a Stochastic SIR Model, SIAM J. Appl. Dyn. Syst. 15 (2016), no. 2.
  11. Nguyen Thu Ha Nguyen Huu Du, Le Cong Loi and Do Duc Thuan, On the Convergence of Solutions to Dynamic Equations on Time Scales, Qual. Theory Dyn. Syst. Vol. 17, n0 1(2015), DOI 10.1007/s12346-015-0166-8
  12. Du, N. H.; Dang, N. H. and Yin, G.; Conditions for permanence and ergodicity of certain stochastic predator-prey models, Journal of Applied Probability  53, No 1(2016).
  13. Dieu, N.T.; Du, N. H.; Dang, N. H. and Yin, G.; Protection Zones for Survival of Species in Random Environment, SIAM J. Appl. Math. 76 (2016), no. 4.
  14. Nguyen Thu Ha, Nguyen Huu Du, Do Duc Thuan, On data dependence of stability domains, exponential stability and stability radii for implicit linear dynamic equations,  Math. Control Signals Systems 28 (2016), no. 2
  15. Do Duc Thuan, Nguyen Huu Du, and Nguyen Chi Liem, Stabilizability and robust stabilizability of implicit dynamic equations with constant coefficients on time scales, IMA Journal of Mathematical Control and Information, Volume 33 Issue 1 March 2016.
  16. N. H. Du, V.H.Linh and N.T.T.Nga,  On stability and Bohl exponent of linear singular systems of difference equations with variable coefficients, J. of Diff. Eq. and Appl. 2016 http://dx.doi.org/10.1080/10236198.2016.1198341
  17. Dieu, N.T.; Du, N. H.; Long-time behavior of an SIR model  with perturbed disease transmission coefficient, in print in J. of Discrete and continuous dynamical systems 2016.
  18. Nguyen Huu Du , Nguyen Ngoc Nhu, Permanence and extinction of certain stochastic SIR models perturbed by a complex type of noises, Applied Mathematics Letters 64 (2017).
  19. Du N. H.; Liem N. C. and Hoa T. Anh. Lyapunov exponents for Dynamic Equations on Time Scales, accepted to Ukraine Journal of Mathematics 2014